We introduce a family of extremal polynomials associated with the prolongation of a stratified nilpotent Lie algebra. These polynomials are related to a new algebraic characterization of abnormal subriemannian geodesics in stratified nilpotent Lie groups. They satisfy a set of remarkable structure relations that are used to integrate the adjoint equations.

Extremal polynomials in stratified groups / Enrico, Le Donne; Leonardi, Gian Paolo; Roberto, Monti; Davide, Vittone. - In: COMMUNICATIONS IN ANALYSIS AND GEOMETRY. - ISSN 1019-8385. - ELETTRONICO. - 2018, 26:4(2018), pp. 723-757. [10.4310/CAG.2018.v26.n4.a3]

Extremal polynomials in stratified groups

LEONARDI, Gian Paolo;
2018-01-01

Abstract

We introduce a family of extremal polynomials associated with the prolongation of a stratified nilpotent Lie algebra. These polynomials are related to a new algebraic characterization of abnormal subriemannian geodesics in stratified nilpotent Lie groups. They satisfy a set of remarkable structure relations that are used to integrate the adjoint equations.
2018
4
Enrico, Le Donne; Leonardi, Gian Paolo; Roberto, Monti; Davide, Vittone
Extremal polynomials in stratified groups / Enrico, Le Donne; Leonardi, Gian Paolo; Roberto, Monti; Davide, Vittone. - In: COMMUNICATIONS IN ANALYSIS AND GEOMETRY. - ISSN 1019-8385. - ELETTRONICO. - 2018, 26:4(2018), pp. 723-757. [10.4310/CAG.2018.v26.n4.a3]
File in questo prodotto:
File Dimensione Formato  
LLMV2_final CAG.pdf

accesso aperto

Tipologia: Post-print referato (Refereed author’s manuscript)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 334.48 kB
Formato Adobe PDF
334.48 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11572/228712
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 8
  • ???jsp.display-item.citation.isi??? 7
social impact